# SDR RAIA00311295

- Difficulty date: November 28, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 12,111 hours, 11,066 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 156221
- Part serial: 0171
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BGM- HYDRAULIC SYSTEM 1 FAILURE.  MAINTENANCE REMOVED AND REPLACED BRAKE PRESSURE SWITCH.
